# SDR NACA201502260012

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LIGHTNING HOLE ON THE INSIDE SKIN ON THE FWD PIT CARGO DOOR AT BS450.  BLENDED EDGE DAMAGE AT LIGHTNING HOLE ON THE INSIDE SKIN FWD LOWER CARGO DOOR AT STA 450.  REMOVED AND FOUND TO BE BEYOND LIMITS IAW SRM 53-10-01, FIG 1, DETAIL 2, REV 108.  REPAIRED IAW SRM R108, 51-40-02, FIG 1.  NOTE: NO DTE REQUIRED. FLAGNOTE B FCBS. REF MCO 3008, WO 1348456.
